# SDR SWAA2022061613169

- Difficulty date: May 29, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER;#3 RIB STAB.STA 111.10 HAS CRACK AT STIFFENER 3;LOWER POSITION. / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.593' [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/22];[02] REMOVED DAMAGE AT LH HORIZ. STAB RIB #3 STIFFENER #3 AS PER B737-700 SRM 51-10-02-0G-0 AND SRM 55-10-09-2R-4-REPAIR 4.;[03] VERIFIED DAMAGED (CRACK) REMOVAL OF STIFFENER # 3;[04] PERFORMED HFEC INSP. ON L/H HORIZ. STAB; #3 RIB STAB. STA 111.10 @ STIFF. #3 LWR POSITION IAW B737 NDT PART 6 51-00-00 PROC. 23. CRACK CONFIRMED IN WEB; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22;[05] PERFORMED ROTO INSP. ON EXISTING HOLES ON L/H HORIZ. STAB; #3 RIB STAB. STA 111.10 @ STIFF. #3 LWR POSITION IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22; B/C 160006;[06] REMOVED DAMAGE ON WEB AT LH HORIZ. STAB RIB #3 COMMON TO STIFFENER #3 AS PER B737-700 SRM 51-10-02-0G-0 AND SRM 55-10-09-2R-4-REPAIR 4. TRIM OUT 0.600' X 0.360';[11] LOCATED AND DRILLED ALL REPAIR PARTS AND RIB #3 PER REF B737-700 SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4-REPAIR 4;[17] INSTALLED ALL REPAIR PARTS PER REF B737-700 SRM SRM 55-10-09-2R-4-REPAIR 4; FIGURE 202-SHEET 1; SRM 51-40-02-0G-0 AND SRM 51-20-05-0G-0
